Some aspects of four-dimensional black hole solutions in Gauss-Bonnet extended string gravity

Citation
So. Alexeyev et Mv. Sazhin, Some aspects of four-dimensional black hole solutions in Gauss-Bonnet extended string gravity, J ASTROPHYS, 20(3-4), 1999, pp. 259-268
Citations number
30
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Space Sciences
Journal title
JOURNAL OF ASTROPHYSICS AND ASTRONOMY
ISSN journal
0250-6335 → ACNP
Volume
20
Issue
3-4
Year of publication
1999
Pages
259 - 268
Database
ISI
SICI code
0250-6335(199912)20:3-4<259:SAOFBH>2.0.ZU;2-J
Abstract
An internal singularity of a string four-dimensional black hole with second order curvature corrections is investigated. A restriction to a minimal si ze of a neutral black hole is obtained in the frame of the model considered . Vacuum polarization of the surrounding space-time caused by this minimal- size black hole is also discussed.